# SDR QXEA200702032

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 20,656 hours, 29,837 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2188 - RECEIVED A MISTRIM NOSE UP AND TRIM NOSE DOWN MESSAGE WHEN LEVELING OFF FROM CLIMB AND DESCENT.  RAN CHECKLIST AND DE SELECTED AUTOPILOT.  TRIM FORCE WAS OPPOSITE OF MESSAGE, AND MESSAGE WENT AWAY.  MAINTENANCE PLACED THE SYSTEM ON MEL 22-1.  AIRCRAFT RETURNED TO SERVICE.
